Ask Your Questions About-HCV! of our Hepatitis Experts:

Increase my intake of Synthroid?

Dr. Chung,

I started rebatron treatment 7/12/01. All hepatic function panel tests were normal after 1 month's treatment. Then my primary care doctor lowered my intake of Synthroid from 125 MCG to 88 MCG in less than a month. I became very fatigued. The tests taken 9/24 show:

my white blood cell count dropped from 7,3 to 7,1, (still normal)
Red blood cell count:3,37 L
Hemoglobin: 10,9 L
Hematocrit: 98.2 L

My question is: Could my doctor increase my intake of Synthroid too 100MCG, and would I feel a little bit better?

Please answer me. If you need additional information I'll be happy to provide it.


answer from Dr Chung:

It is hard to tell, since your doctor must have had a good reason to lower the synthroid. You may need to consider ribavirin dose adjustment given your degree of fatigue and relative anemia. Ask our Experts All Questions